for satin 1, fom pinkquartz

Discussion in 'Fibromyalgia Main Forum' started by pinkquartz, Jun 13, 2003.

  1. pinkquartz

    pinkquartz New Member

    hi Satin,

    finally have some energy back !

    the addy for the adrenal testing is NPTech Services Ltd, wellington house, 96-98 Wellington St.,Newmarket, Suffolk, CB8 8SX tel: 1638 665350
    email addy: info@nptech.co.uk

    you might need a practioner of some sort to do this through, i have a nutritionist, but they will tell you.

    do you think the pregnenolone causes the acne ?

    i am not sure how i feel about the DHEA, i have to do the female hormone tests, cos i do not feel ok.....and all the clues and signs are shouting hormones.....,Madwolf is so good....wish we had a clone or something here :-}

    even with all thius going on the nutritionist still says there are more mountains to climb ie the mycoplama s,
    but in my case we don't think antibiotics would be good.
    Also my liver needs detoxing......
    but we are proceeding and have made some progress.
    She doesn't think i have the sticky blood thing.......but we will check it out later.
    Got to go and eat something........
    cheers
    pinkquartz
  2. pinkquartz

    pinkquartz New Member

    i read your post about the terrible time you had going to london for the infusion thing.......i would have been ready to kill.....if i had the energy :-}
    i am having to cope with a lot more stress again ......my friend who had the stroke has been staying in my tiny one bed flat cos he has no where to go now he is, not himself......he had a fit today....frightened me half to death.......no warning he never had a fit before and i have never seen a fit close up before.

    i had to dial 999 and it was a scene straight out of ER or something..........way too much drama......

    i guess this message is no longer correct. for here....but i have kept it short.

    how are you ?
    cheers
    pinkquartz


  3. Sindy-Uk

    Sindy-Uk New Member

    Thankyou for the info. I will check with my Dr if he can possibly arrange this test. I dont know if it is the Pregnenolone causing the acne now. I am only taking it twice weekly. I have started the Imunovir again last week. Got huge pimples on my forehead, which do not seem to want to go.
    I know what you mean about still having so many mountains to climb. The whole thing is so extremely stressful. 5 years ago when I had a relapse, I took 3 months off work and just treated my self with nutrition, fasting, supplements and exercise without any doctor's help. I got so much better. I could have got even better with a few more weeks off, but my employers were insistent on me getting back to work, so I went back. I managed to carry on working for another 4 years(3 days a week).
    But since last year I have seen 2 specialists and have spent a fortune on tests and treatments, but I dont seem to be getting any where. Sorry to go on a bit.
    Anyway,I hope your friend is feeling better now. It must have been a frightening experience for you.
    Must try to go to bed now, it is past 2 am.
    Take care
    Love
    Satin
  4. pinkquartz

    pinkquartz New Member

    hi satin....i missed this thread, just found it.

    i never even got spots when i was a teenager now i can get loads....really goes with my greying hair and general overweight and in a wheelchair look !!!

    maybe it is the pregnenlone giving you spots but then again this DD is so confusing.........

    my friend is not so good.....its getting disturbing cos he is clearly not himself and is sleeping in my living room in my very tiny flat and i can not bear having no space to myself.
    My own doctor is ill so i can't ask her for help, my friend has no where else to go and also we are close ...but not this close :-}

    what do you think changed from when you got better before ?? Did you get worn out with returning to work ?

    Please feel free to go on as much as you want to , i value the connections i am making here.....you can use my email addy in my profile if you want chat or keep it here, or both of course.
    cheers, pinkquartz
  5. Sindy-Uk

    Sindy-Uk New Member

    Pinkquartz- Hi hope you are feeling ok. I did read your reply on the other thread and thank you for the info. Seems like you are going through quite a stressful time at the moment. Like slowgirl said, you really have to try to get help for your friend, otherwise the stress is just going to make you even worse. I think we all seem to have a problem saying no. I believe, I made my self get worse, over the years, because I just, could not say no to people when they asked me to do things, even though I knew I had no energy for it. I just always kept pushing my self especially by drinking lots of tea.
    For years I even kept pushing myself at work to make up for my declining abilities. Last year when I had a bad relapse and took time off work, I ended up looking after my mother in law, who was recovering from a stroke. It was physically and mentally draining. She was also suffering from depression. So I was running around to the doctors and hospital with her, where as I should have been resting and have some one look after me. After 3 months she went to my sister-in law’s house and I just about managed to go back to work.
    Two months later, I was struggling just to get to work, never mind do any. I think my employers were very concerned about the drop in quality and quantity of my work. I am sure if I had not gone off on sick leave, they would have probably fired me. Now again, since my recent relapse I am off work and it is my turn to look after her for 3 months. Again my own recovery is really slowed down, because of that. On top of that there is my own mother, who lives on her own nearby and depends on me to do her shopping and take her to hospital appointments etc. I really could do with going away, abroad on my own for about 3 months and not have to deal with all these responsibilities. It’s a vicious circle. When I am at work, they will not give a three month leave, even unpaid. When I am off sick, then the doctor will not sign me off for more than 4 weeks at a time.
    Enough about me, my point is you really have to put your self first and I know only too well that isn’t easy. Regarding the DHEA, I think I should cut my tablets into a quarter, which would make them about 6.25mg and take maybe twice weekly. I also never had any spots when I was a teenager, so I am making up for that now.

    Dear Barb- I hope you are feeling better now. I relate to how you must feel about your holiday next week, must feel like an ordeal. When are you due to go? Also, I knew you had lost your father few years ago, I did not realise how. God, it must have been so traumatic for you and I am really so sorry. It is a terrible thing to happen to anybody, but you were so young . Is that what triggered your illness?
    Anyway, I hope you feel better soon and have good holiday. I may not get much chance to come on the board next week because I have a few family things going on.

    Love
    Satin

  6. pinkquartz

    pinkquartz New Member

    i have to be quick and say i can't reply properly til either later or tomorrow as my daughter is staying overnight and is trying to get me off the puter so she can go online [the joys of motherhood never ever end!]
    i can't relax and write now
    BFN
    pinkquartz
  7. pinkquartz

    pinkquartz New Member

    hi Satin , as both you and slowgirl are pointing out i am in danger of becoming drained by whats going on.

    i am feeling very drained now. also confused, i can't always work out now what i am feeling or why.

    i definately have some type of setback physically with every period, and i know i am coping better, but i am getting low in myself.
    i am a sponge, i tend to pick up on the feelings of people i am close to and sometimes i am unsure if i am feeling his or my illness.

    Slowgirl i am very sorry to hear that your dad has died and also that he died of a brain tumour. that is very sad.
    i hope you do manage to enjoy your holiday...if you do please post.....i do all my holidays vicariously these days ;-}

    Satin, i know you are right about we find it hard to say no.....but i can't figure out what feels right to do just now, like everything its too complicated. am feeling tearful...am glad to come here and post...You are certainly in a difficult situation also. can certainly see why time away would be good for you ......i reckon 3 months tucked up in a Tuscan villa with someone to cook and clean would be about right, if only ! sigh.
    Can you get hold of DHEA in 10mgs ?
    any news re doing the saliva cortisol test ?
    i am postponing my female hormone tests til next month. Because i have stopped the progesterone cream and started the DHEA, its 2 changes so we wnt to give it another month to see if i can see what changes the DHEA is making , if any.

    looks like you both might be away for a bit, hope to hear from you both soon

    love, pinkquartz......lots of good vibes all round